Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Shapes of geodesic nets

Alexander Nabutovsky and Regina Rotman

Geometry & Topology 11 (2007) 1225–1254
Bibliography
1 V Bangert, On the existence of closed geodesics on two-spheres, Internat. J. Math. 4 (1993) 1 MR1209957
2 C B Croke, Area and the length of the shortest closed geodesic, J. Differential Geom. 27 (1988) 1 MR918453
3 J Franks, Geodesics on $S^2$ and periodic points of annulus homeomorphisms, Invent. Math. 108 (1992) 403 MR1161099
4 D Gromoll, W Meyer, On differentiable functions with isolated critical points, Topology 8 (1969) 361 MR0246329
5 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
6 J Hass, F Morgan, Geodesic nets on the $2$-sphere, Proc. Amer. Math. Soc. 124 (1996) 3843 MR1343696
7 N Hingston, On the growth of the number of closed geodesics on the two-sphere, Internat. Math. Res. Notices (1993) 253 MR1240637
8 A B Katok, Ergodic perturbations of degenerate integrable Hamiltonian systems, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973) 539 MR0331425
9 A Nabutovsky, R Rotman, Volume, diameter and the minimal mass of a stationary 1-cycle, Geom. Funct. Anal. 14 (2004) 748 MR2084979
10 A Nabutovsky, R Rotman, The minimal length of a closed geodesic net on a Riemannian manifold with a nontrivial second homology group, Geom. Dedicata 113 (2005) 243 MR2171308
11 H B Rademacher, On the average indices of closed geodesics, J. Differential Geom. 29 (1989) 65 MR978076
12 R Rotman, The length of a shortest geodesic net on a closed Riemannian manifold, Topology 46 (2007) 343
13 R Rotman, Flowers on Riemannian manifolds
14 M Vigué-Poirrier, D Sullivan, The homology theory of the closed geodesic problem, J. Differential Geometry 11 (1976) 633 MR0455028
15 W Ziller, Geometry of the Katok examples, Ergodic Theory Dynam. Systems 3 (1983) 135 MR743032